# SDR SIMA20150325001

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,466 hours, 34,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH EMER LIGHTING ON LT SIDE ROWS 7 - 15 OTS.  R & R NR 4 AC TO DC INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
